# SDR DJFA20120126010

- Difficulty date: January 26, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N905FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145775
- Aircraft time: 8,705 hours, 4,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Lavatory Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF A PILOT DISCREPANCY FOR THE LAV VANITY LIGHTS INOPERATIVE, MAINTENANCE TECHNICIANS FOUND WIRING THAT APPEARS TO HAVE BURNED THROUGH NEAR AN OXYGEN LINE IN THE PSU.  ADDITIONALLY, 2 LIGHTING INVERTERS WERE FOUND FAILED.  THE BURNED WIRING WAS LOCATED NEAR THE LIGHTING POWER SUPPLIES WHICH HAVE A HISTORY OF RUNNING HOT AND BURNING WIRES IN THE OVERHEAD PSU.  THE WIRING WAS REPLACED AND ROUTED FURTHER FROM THE POWER SUPPLIES.
